MAUDE Adverse Event Report: Berlin Heart GmbH EXCOR®; Ventricular (Assist) Bypass

Berlin Heart GmbH EXCOR®; Ventricular (Assist) Bypass
Model Number C80G-021m
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
EXCOR®
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Berlin Heart GmbH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
Berlin Heart GmbH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
mary beth tate
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
+1(734)709-2080
MDR Report Key50301758
Report Number3004582654-2026-00037
Device Sequence Number15890569
Product Code DSQ
UDI-Device Identifier04260090041352
UDI-Public(01)04260090041352(17)280211(10)00152219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC80G-021m
Device Lot Number00152219
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 MO
Patient SexMale
Patient Weight20 LB